Properties of the symplecton calculus

Mukunda, N. (1974) Properties of the symplecton calculus Pramana - Journal of Physics, 2 (1). pp. 15-27. ISSN 0304-4289

PDF - Publisher Version

Official URL:

Related URL:


The representation of the group SU(2) afforded by the symplecton calculus of Biedenharn and Louck is mathematically related to the older treatments of the representations of this group. The method used is similar to the phase space description of quantum mechanics, and considerably simplifies important calculations.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Symplecton Calculus; SU(2)
ID Code:78437
Deposited On:20 Jan 2012 04:08
Last Modified:18 May 2016 21:15

Repository Staff Only: item control page